bannednutritionnapsgear

Urgent Trenbolone questions

bareenst

New member
Member
Hi Dylan, Im a female

I'm writing to you because I am desperate for a little bit more information on Trenbolone.
In one of your YouTube videos you mentioned that you've heard crazy stories about people on Tren, and that it can be very mind altering.
I figured it wouldn't hurt to reach out to you.
My life has recently turned upside down due to my pro physique competitor ex fiancé. I know some men are just flat out dishonest, not-so-good people to begin with so I'm not trying to jump to conclusions that all steroids turn people into monsters. I'm simply trying to get a little extra insight in case the steroids contributed to most of it and then maybe I can find a little peace of mind (eventually) and forgive him and move on.

He began his prep the first week of December to be stage ready for the first week of March. In love and expecting a child together, we got engaged on Christmas Eve. Everything seemed great. Somewhere around January he started to become distant and slightly cold. I figured he was just becoming burned out with work, military drills every other weekend and prepping/training on top of all of that. We always loved spending time together, we genuinely enjoyed each other's company and we were always able to be ourselves, laugh, communicate, and get along no matter what. February rolled around and I watched the caring, empathetic person I once knew change before my eyes. Human beings in general irritated him to a level that just wasn't normal and his road rage was unnerving to say the least. He began speaking of himself so highly and speaking of others (friends, family members, people at the gym, co workers, etc.) as if they were pathetic, lazy, and no where near as knowledgeable as him (especially when it came to fitness). His sudden self inflation, sense of invincibility, lack of patience and compassion for me and for others was a complete turn off. The gentle giant I fell in love with was gone. He became absolutely miserable, every morning he would wake up on a soaking wet, sweaty pillow. Sometimes there would be insane coughing fits after he pinned himself, and at one point he went to the ER for mutant hiccups that had lasted five days straight, accompanied by horrific heartburn. The doctor informed him that his LDL cholesterol was almost 400 and that for a 36 year old that was VERY dangerous. Three weeks before the show his sponsor called to let him know the show he had been prepping for was canceled. He scrambled to find other shows to book so that all of his hard work wouldn't just go to waste. He ended up booking one show in April, two shows in May, and one in June. As we went through the month of march he was home less and less. I would be laying in bed, (seven months pregnant) wondering where he was and when he would be home. He started to mention strange things in passing like "I'm surprised I'm still alive." and "I can't believe I haven't had a heart attack yet."
He began forgetting things...things that had recently happened, and important things I told him one or two months before were magically erased from his memory, he would swear he had zero recollection. I've watched this man turn into a robotic shell of a person, his mind isn't his mind anymore. April rolled around and he completely ignored me on my birthday, in his fantasy world it was just leg day. It was then that I realized ...here I am about to have our daughter in June and he no longer had an interest in us. He was never around anymore, he stopped talking to me and he became very angry and self centered. I could mention how much pain I felt in my back or the nausea I had at work that day and he would cut me off mid sentence to tell me he pulled something at the gym or that he had acid reflux. The fear of what my reality would be if I stayed in our condo absolutely plagued me. It became clear to me that I was going to wind up being alone when I go into labor, left to figure out how to get myself to the hospital, alone in the delivery room and then I would be home with an infant trying to figure out how to care for her on my own with no help from him. So I packed my bags, gave the ring back and left. I moved home to my parents house so that I could be in a safe environment where I would receive the help I needed as I approached my due date. After moving home I found out that he had been cheating on me for a little while. The pain and agony of this situation has been debilitating. The arguments we had after I moved out were INSANE. He was so brutally mean to me, the things he said will stay with me forever. He even accused ME of cheating on him and that this baby doesn't belong to him!

Dylan, I've been with guys in the past that were nice in the beginning and ended up being jerks. That's not what this was. This man has changed into a completely different person, as if someone else's brain is borrowing his body. I am now in my ninth month, three weeks away from my due date... and I don't hear from him at all anymore, he stopped answering my calls and texts a couple weeks ago. I am devastated that I'm facing all of this alone now after all we've been through. How does someone go from being thrilled about becoming a father to completely emotionless and cold hearted? After next week when he's finished with his last show of the season it will be a total of 6 solid months he's been prepping. His body will have had no breaks from all that he's been injecting including Trenbolone.
My question to you is what can I expect when he tapers off? Is he going to go up and down and be overly emotional? Will he snap out of this and realize what he did and try to back peddle? I have no idea what I'm in for with him at this point.
I've just been quietly getting my ducks in a row with lawyers and I've been educating myself on all that I need to do to protect my daughter and I from this lunatic in the future. I will never take him back, I just need to know what coming off of a six month cycle of Tren usually looks like. Right now it looks to me like he will have no problem walking away with child support responsibilities, pretending we don't exist anymore (which would be the best case scenario). What I'm worried about, though, is that later on He will come out of the woodwork on a mentally unstable rollercoaster after he starts to come off the steroids. I really appreciate you taking the time to help
 

44YOGearHead

Active member
Member
The truth about Tren is this: if you're an asshole Tren will bring it out of you. He needs to either go cold turkey, or lower his dosage to where he calms the fuck down. If he cares more about you than his physique it shouldn't be an issue. If not, you know what you're dealing with for a boyfriend.


Sent from my iPhone using Tapatalk
 

DylanGemelli

Founding Member
Super Moderator
Let me start by saying that noone deserves to be treated as you were and even if tren is having an effect on him like this, which is very evident, it makes no difference, you still control yourself in one way or another... you may be far quicker to get angry etc but you never lose sight of whats important... thats NOT an excuse... now, everything you are describing is definitely possible especially if he is using too much for too long... to be perfectly honest with you, he is only going to get worse until he stops using it and if he doesn't stop soon, it could be very very very very very very very very very very detrimental to his overall short and long term health, which it likely already is... there are so many side effects to be worried about and he is flat out abusing it.. i feel very sorry for you but not a stitch for him... he is out of control and only cares about himself... i know that i have used tren and i have been quicker to get angry but immediately i catch myself and the very few times i felt i was out of line with my wife, i thought about it and felt horrible and was so quick to apologize and not do it again... there is nothing more important than your loved ones, period... i have no respect for him whatsoever and you need to be very careful with your decisions moving forward... i dont know the entire situation on how much or how long he has been using it but you need to be very careful... i truly hope everything works out for the best for you...
 

RickRock

Community Leader
VIP Moderator
The steroids could have amplified his behavior.....especially Tren, but his actions are inexcusable. I wouldn't expect a different man and compete turnaround when he comes off or lowers his dosages. He made some bad mistakes and he needs to be accountable for them. Tren,I gut make you snap a little easier and things like that but the things he did are not a result of the drugs. He made a change within himself. Sometimes people just change. I'v been down that road myself, and as hard as it is to see someone different that used to be the most loving and caring person in the world, it does happen. People change, and sometimes it's for worse. I think you'll be better off without him in my honest opinion
 
Top